PubAg

Main content area

Empirical likelihood confidence regions for one- or two- samples with doubly censored data

Author:
Shen, Junshan, Yuen, Kam Chuen, Liu, Chunling
Source:
Computational statistics & data analysis 2016 v.93 pp. 285-293
ISSN:
0167-9473
Subject:
algorithms, data collection
Abstract:
The purpose is to propose a new EM algorithm for doubly censored data subject to nonparametric moment constraints. Empirical likelihood confidence regions are constructed for one- or two- samples of doubly censored data. It is shown that the corresponding empirical likelihood ratio converges to a standard chi-square random variable. Simulations are carried out to assess the finite-sample performance of the proposed method. For illustration purpose, the proposed method is applied to a real data set with two samples.
Agid:
6075401